Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: thank you!!!!

Posted by ctheg on November 28, 2004, at 1:01:42

In reply to Re: thank you!!!! anna1banana, posted by dancingstar on November 26, 2004, at 17:28:33

Hi - This is my first day reading this message board and my fourth day of withdrawl from Effexor. I thought I was on my way to ahaving a heart attaack - but reading all the p[osts about the electrical current feeling - made me feel better - and I now know I'm not alone in this.

I took Effexor to help relieve panic attacks I was having on the freeway - after a car accident 2 years ago. The panic feeling left right away. so did my sex drive, and any deep feelings about anything.

But I HAD do drive on the freeway for work so it felt ok with me to go through the other issues in order to deal with driving.

I also have another docotr for a hypothyroid issue that was diagnosed around the same time - and I've been on steroids and T3 at the same time.

I've gained 20 extra pounds since starting both of these medications - which in turn caused very deep depression to the point of not wanting anyone to see me this big and one day I put myself in bed and "hid" which I never do.

So I went to see a therapist who told me to stop the effexor and take Wellbutrin which could help me with eating.

I was so excited about this that I went to my pychiatrist that week and told him what I wanted to do. he went ahead and gave me the 37.5 dosage for 2 weeks and wellbutrin at teh same time - and told me that it would help the withdrawl symptoms.

But if THIS is suppose to be BETTER then what it woud be like WITHOUT the Wellbutrin...I can't IMAGINE what it would be like! I am having an awful time.

Nausea, dizzy, and exhausted from the electrical current and buzzing when I move my eyes and head or talk or walk or type!

Also have been very weepy or emotional - but I also started my period today on day 4 without Effexor so I thought it was PMS related.

I'm very hot tempered - although that has been common for me anyway- but I seem to be even more quick to judge and be angry and yelling.

Reading that this can go on for WEEKS made me cry.
I keep thinking that it would go away the next day - and it doesn't

I would feel this way if I ever missed taking a dose of my effexor - and whenever I would go take it - the symptoms would go away almost immediately.

I'm very lucky that I am self emplyed and don't have to deal with co-workers or drive.

I drove my car last night and almost flipped the car because the visual issue with the electrical shock made it impossible for me to really figure out depth perception and I went home the same way I always do but couldn't figure out how far I was from the wall on the freeway as I went into a curve. It was so frightening!!!

Glad I made it home safely and that I don't have to drive anywhere for a long time.

I do have a business trip that I was going to drive to - it's a 2 hour drive on the freeway - but now that I'm so sick and feel so bad - I will either cancel - or take the train.

Luckily there is a train that will take me directly there.

I do have to deal with clients tomorrow - but only for an hour and they are coming to my home so I don't have to do much accept sit there and ask questions.

I can't afford to cancel client meetings.

2 weeks ago I was in the ER for food poisoning - and I've never experienced that before and it was 13 hours in the ER. I feel like I just am not getting any better now that I decided that Wellbutrin would be a great idea....and I'm experiencing such a horrible reaction.

I'm just glad to read your posts and not feel so alone!!!!

So thank you.

I hope this ends soon and we can share about how amazing life is without a drug!!!!!!!!!!!

Sincerely,
ctheg

> Hey Anna,
>
> Hang in there. It's been just over two months for me and I did this cold turkey. It doesn't seem as though there is much difference if you feel the way I did at three weeks...and it sounds like you do.
>
> I've been better yesterday and today. Before that I had a two-day migraine and the stomach stuff that goes along with the headache. People that know me say that I am getting better, but I still take the children's doseage Benadryl for nausea. I don't know why some of us are hit so hard. I don't even drink alcohol almost ever cause I am kind of health conscious and don't like the way it makes me feel. In fact, I kind of wonder about that. When I do have a rare drink, I don't feel great, which is why I almost never drink in the first place. Maybe my body just doesn't like chemicals of any sort.
>
> I've started buying almost all organic foods :-). Oh, you know what? Potatoes! I've been cooking small, red potatoes and stopped eating all raw foods. My stomach seems happy with this. Maybe it will work for you, too. Nothing spicy. (I don't know what you eat in Scotland :-).)
>
> You will make it, honest! It is the most horrible experience I have ever had, and I don't understand why the doctors don't know how bad it is or why there isn't something that we can take to make this less devastating. If you need to, please write me at Bebe0217@aol.com. I'm sure you will be okay, but I also know how truly awful you feel. I believe that at three weeks was right about the time that I thought I might die, honest.
>
> In the US, I think the very first step we should take is to file a claim with the FDA. I am not sure what you should do; but right now, just get some rest. Nothing else you can do anyway.
>
> Kindest regards,
> Bebe


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ctheg thread:1016
URL: http://www.dr-bob.org/babble/20041123/msgs/421166.html